Open

Signup now & refer to get Rs.50 MNCASH

+ Earn additional Flat 30% Cashback on your first order in APP Usecode  MN30  T&C Apply* Mednear App - Google Play

PATALGIN PLUS TABLET

(strip of 10 tablets)

Acron Pharmaceuticals

Composition: Nimesulide 100mg + Paracetamol 500mg

strip

Rs.17.86 Rs.18.22 2% Off

Upto 35% OFF* Use Coupon : GRAB35

SALT INFORMATION

Uses

Nimesulide is used in the treatment of fever, headache, dental pain, post operative pain, pain during menstruation, arthralgia, myalgia, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.It should not be used in children below 12 years of age.

How it works

Nimesulide is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction.

Substitutes

A 3 100 MG/500 MG TABLET

(strip of 10 tablets)

Relax Pharma

Rs.36.18 pay 98.57% more

ACETO PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.36.00 pay 97.59% more

ADINIM PLUS 100 MG/500 MG TABLET

(strip of 10 tablets)

Samarth Life Sciences Pvt Ltd

Rs.29.52 pay 62.02% more

ALNIM P 100 MG/500 MG TABLET

(strip of 10 tablets)

Alliaance Biotech

Rs.4.12 save 77.39% more
229 Substitutes View All